# SDR 2000ZZZX363

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Temporary
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED A TEMPORARY REPAIR WITH A PERMANENT REPAIR.  TEMPORARY REPAIR IS FOR DENT AND CRACK DAMAGE AT THE LOWER AFT CORNER OF THE MAIN DECK CARGO DOOR.  REPAIRED MAIN DECK CARGO DOOR AFT LOWER CORNER DAMAGE PER EIA ECRA 941-52-046-2.
